# SDR DALA2025021401155

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 28,605 hours, 17,232 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3776 -MISC- DECLARED EMERGENCY INTO SJD DUE TO ANTISKID INOP LIGHT. CORRECTIVE ACTION: PERFORMED BITE AND TEST OF ANTISKID SYS PER AMM. SYSTEM TESTS OK.
